Alert archive / Illinois / Freeze Warnings in 2007

Freeze Warning 4, NWS Lincoln, IL

April 6, 200735 counties in Illinois

NWS Lincoln, IL issued this freeze warning at Apr 6, 2007, 1:42 PM CDT for 35 counties in Illinois. It took effect at Apr 6, 2007, 9:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2007, 1:42 PM CDT (18:42 UTC)
In effect from
Apr 6, 2007, 9:00 PM CDT
Expired
Apr 7, 2007, 9:00 AM CDT
In force
12 hr
Issued by
NWS Lincoln, IL
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1092 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 061842
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
142 PM CDT FRI APR 6 2007

...UNSEASONABLY COLD WEATHER CONTINUES...

.A LARGE HIGH PRESSURE SYSTEM OF CANADIAN ORIGIN WILL CONTINUE TO
BE ENTRENCHED ACROSS THE MIDWEST THROUGH THIS WEEKEND. LOW
TEMPERATURES TONIGHT AND SATURDAY NIGHT WILL DIP SEVERAL DEGREES
BELOW THE FREEZING MARK...WHICH IS 10 TO 15 DEGREES BELOW NORMAL
LEVELS. THE RECENT UNSEASONABLY WARM WEATHER HAS CAUSED VEGETATION
TO BEGIN BLOOMING...SO ANY FREEZING WEATHER WILL ENDANGER TENDER
PLANTS. 

ILZ027>031-036>038-040>057-061>063-066>068-071>073-070200-
/O.CAN.KILX.HZ.W.0001.070407T0500Z-070407T1400Z/
/O.NEW.KILX.FZ.W.0004.070407T0200Z-070407T1400Z/
/O.NEW.KILX.FZ.W.0005.070408T0200Z-070408T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
142 PM CDT FRI APR 6 2007

...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT
SATURDAY...
...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 9 AM CDT
SUNDAY...
...HARD FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT
SATURDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE
WARNING IS IN EFFECT FROM 9 PM SATURDAY TO 9 AM CDT SUNDAY. THE
HARD FREEZE WARNING HAS BEEN CANCELLED. 

TEMPERATURES WILL ONCE AGAIN DROP WELL BELOW FREEZING TONIGHT AND
SATURDAY NIGHT. EXPECT LOW TEMPERATURES FROM 20 TO 25 ACROSS MUCH
OF CENTRAL ILLINOIS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

CHURCHILL
3 follow-up statements
000 
WWUS73 KILX 070148
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
848 PM CDT FRI APR 6 2007

...UNSEASONABLY COLD WEATHER CONTINUES...

.A LARGE HIGH PRESSURE SYSTEM OF CANADIAN ORIGIN WILL CONTINUE TO
BE ENTRENCHED ACROSS THE MIDWEST THROUGH THIS WEEKEND. LOW
TEMPERATURES TONIGHT AND SATURDAY NIGHT WILL DROP WELL BELOW THE
FREEZING MARK. THE RECENT UNSEASONABLY WARM WEATHER HAS CAUSED
VEGETATION TO BEGIN BLOOMING...SO ANY FREEZING WEATHER WILL
ENDANGER TENDER PLANTS.

ILZ027>031-036>038-040>057-061>063-066>068-071>073-070900-
/O.CON.KILX.FZ.W.0004.070407T0200Z-070407T1400Z/
/O.CON.KILX.FZ.W.0005.070408T0200Z-070408T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
848 PM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 9 AM
CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY. A
FREEZE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 9 AM CDT
SUNDAY. 

TEMPERATURES WILL ONCE AGAIN DROP WELL BELOW FREEZING TONIGHT AND
SATURDAY NIGHT. EXPECT LOW TEMPERATURES FROM 20 TO 25 ACROSS MUCH
OF CENTRAL ILLINOIS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS73 KILX 070837
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
337 AM CDT SAT APR 7 2007

...UNSEASONABLY COLD WEATHER CONTINUES...

.A LARGE HIGH PRESSURE SYSTEM OF CANADIAN ORIGIN WILL CONTINUE TO
BE ENTRENCHED ACROSS THE MIDWEST THROUGH THIS WEEKEND. LOW TEMPERATURES
TONIGHT WILL DROP WELL BELOW THE FREEZING MARK. THE RECENT
UNSEASONABLY WARM WEATHER HAS CAUSED VEGETATION TO BEGIN
BLOOMING VERY EARLY IN THE YEAR...SO ANY FREEZING WEATHER WILL
ENDANGER TENDER PLANTS.

ILZ027>031-036>038-040>057-061>063-066>068-071>073-071430-
/O.CON.KILX.FZ.W.0004.000000T0000Z-070407T1400Z/
/O.CON.KILX.FZ.W.0005.070408T0200Z-070408T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
337 AM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CDT SUNDAY. 

TEMPERATURES WILL ONCE AGAIN DROP WELL BELOW FREEZING TONIGHT.
EXPECT LOW TEMPERATURES FROM 20 TO 25 ACROSS MUCH OF CENTRAL
ILLINOIS.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.
COVER OUTDOOR PLANTS OR BRING THEM INDOORS IF POSSIBLE.

$$

SHIMON
000 
WWUS73 KILX 071406
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
906 AM CDT SAT APR 7 2007

...UNSEASONABLY COLD WEATHER CONTINUES...

.A LARGE HIGH PRESSURE SYSTEM WILL CONTINUE TO BE ENTRENCHED
ACROSS THE MIDWEST THROUGH THIS WEEKEND. DAYTIME HIGH
TEMPERATURES WILL STRUGGLE TO REACH THE MIDDLE 30S... WHILE LOW
TEMPERATURES TONIGHT WILL DROP WELL INTO THE 20S YET AGAIN. THE
RECENT UNSEASONABLY WARM WEATHER HAS CAUSED VEGETATION TO BEGIN
BLOOMING VERY EARLY IN THE YEAR...SO THE CONTINUED NIGHTLY HARD
FREEZES WILL ENDANGER TENDER PLANTS.

ILZ027>031-036>038-040>057-061>063-066>068-071>073-071815-
/O.EXP.KILX.FZ.W.0004.000000T0000Z-070407T1400Z/
/O.CON.KILX.FZ.W.0005.070408T0200Z-070408T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
906 AM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CDT SUNDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FIRST OF TWO FREEZE WARNINGS WILL EXPIRE AT 9 AM CDT THIS
MORNING. ANOTHER FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS
EVENING TO 9 AM CDT SUNDAY.

TEMPERATURES WILL ONCE AGAIN DROP WELL BELOW FREEZING TONIGHT.
EXPECT TEMPERATURES FROM 20 TO 25 ACROSS MUCH OF CENTRAL ILLINOIS
BY SUNDAY MORNING.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.
COVER OUTDOOR PLANTS OR BRING THEM INDOORS IF POSSIBLE.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Apr 6, 10:42 AM CDT, 3 hours earlier.

Area forecast discussion, Apr 6, 10:42 AM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1042 AM CDT FRI APR 6 2007

.UPDATE...
WITH PLENTY OF VERY COLD AIR ALOFT...EARLY MORNING SUNSHINE HAS
HELPED QUITE A FEW DIURNAL SC DEVELOP ACROSS THE AREA. FORECAST
SOUNDINGS SHOW STEEP LOW AND MID-LEVEL LAPSE RATES...SUGGESTING
ADDITIONAL DEVELOPMENT AS THE DAY GOES ON. BASED ON LATEST
SATELLITE TRENDS...HAVE OPTED TO BUMP THE SKY COVER UP A BIT. HAVE
ALSO INCLUDED SCATTERED FLURRIES...AS CLOUDS CONTINUE TO
BUILD...AIDED BY APPROACHING SHORT-WAVE. DESPITE INCREASED CLOUD
COVER...APRIL SUNSHINE HAS HELPED RAISE TEMPS A LITTLE FASTER THAN
PREVIOUSLY FORECAST. HAVE ADJUSTED AFTERNOON HIGHS UP A COUPLE OF
DEGREES ACCORDINGLY...MAINLY INTO THE MIDDLE TO UPPER 30S.

&&

.PREV DISCUSSION... /ISSUED 330 AM CDT FRI APR 6 2007/

DISCUSSION...
MAIN CONCERNS THIS FORECAST PACKAGE WILL BE SHARPLY COLDER
TEMPERATURES NEXT COUPLE OF DAYS...THEN WARMUP AND PCPN CHANCES
FIRST PART OF NEXT WEEK.

MODELS IN FARILY GOOD AGREEMENT WITH THE OVERALL PATTERN IN THE SHORT
TERM. HOWEVER...IN THE LONG TERM...MODELS DIFFER ON PLACEMENT OF THE
LOW PRESSURE AREA WITH NEXT SYSTEM MID WEEK. EVEN THOUGH MODELS
DIFFER WITH THAT...THEY DO AGREE ON THE OVERALL PATTERN BECOMING
MORE ZONAL FOR NEXT WEEK.

SHORT TERM...TODAY THROUGH SUNDAY...
CYCLONIC FLOW WILL REMAIN OVER THE AREA THROUGH THE PERIOD...WITH
SFCS WINDS BEING OUT OF THE NORTH. THIS WILL HELP TO USHER IN
ANOTHER SHOT OF VERY COLD AIR TODAY THROUGH SATURDAY NIGHT. MODELS
INDICATE SOME LOW LVL RH ALSO COMING IN LATER TODAY...BUT NOT SEEING
MUCH IN THE WAY OF CLOUD COVER TO OUR NORTH AS MODELS SUGGEST.
THEREFORE WILL NOT INCREASE CLOUD COVER UNTIL TONIGHT. WITH THE LOW
LVL RH AND THE VERY COLD TEMPS...EXPECTING FLURRIES OVER NORTHERN
2/3RDS OF THE AREA. MOISTURE WILL REMAIN OVER THE AREA INTO SAT SO
EXPECT FLURRIES TO CONTINUE THROUGH THEN. MOISTURE LINGERS INTO SAT
NIGHT AND SUNDAY AND COULD SEE ADDITIONAL FLURRIES SUNDAY...BUT WILL
LEAVE OUT FOR NOW AND LET LATER FORECAST GET BETTER HANDLE ON IT.

TEMPS WILL BE VERY COLD TODAY THROUGH SATURDAY NIGHT. 850 TEMPS WERE
-9C AND 925 TEMPS WERE -3C TODAY...WHICH RESULTED IN TEMPS AT
40-45...UNDER MOSTLY SUNNY SKY AND SOMEWHAT WINDY CONDITIONS. 850
AND 925 TEMPS WILL DROP 5 DEGS...WHICH SHOULD BRING IN MUCH COLDER
TEMPS DURING THE PERIOD. WILL NOT BE SUFFICIENT CLOUD COVER TODAY TO
KEEP THE MIXING DOWN EITHER. THEREFORE HAVE GONE WITH COLDER TEMPS
THROUGH SAT NIGHT THAN ORIGINALLY FORECAST. THESE TEMPS ACTUALLY
COOLER THAN FWC/MET GUIDANCE.

TEMPS TONIGHT COULD REACH NEAR RECORDS OF 15 TO 20 DEGREES. RECORDS
ACRS THE CENTRAL PART OF THE CWA ARE MOSTLY IN THE MIDDLE TEENS.
HOWEVER...OTHER RECORDS ARE AS FOLLOWS: SPI...20, EFF...21,
LWV...25. THESE LOCATIONS WILL LIKELY SEE RECORDS WHILE OTHER
LOCATIONS WILL GET CLOSE. OF COURSE WINDS AND CLOUDS WILL PLAY A
FACTOR TOO.

LONG TERM...MONDAY THROUGH THURSDAY...
PATTERN FINALLY SHIFTS AND BECOMES MORE ZONAL FOR NEXT WEEK.
HOWEVER...A SYSTEM IS FORECAST TO DEVELOP AND MOVE INTO THE AREA BY
MID WEEK. GFS HAS BEEN ALL OVER THE PLACE LAST SEVERAL DAYS...BUT
SEEMS TO BE IN BETTER AGREEMENT WITH THE ECMWF NOW. THEREFORE WILL
FOLLOW A BLEND...WHICH IS TO HAVE A MORE NORTHERLY TRACK TO THIS
NEXT SYSTEM. THEREFORE WILL KEEP CHC TRW FOR TUE AND CHC RW FOR TUE
NIGHT AS THE SYSTEM SHOULD BE PUSHING EAST OF THE CWA.

TEMPS WARM UP CONSIDERABLY WITH ZONAL PATTERN AND SOUTHWESTERLY SFC
WINDS. MADE ONLY MINOR CHANGES HERE.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY
FOR ILZ027>031-036>038-040>057-061>063-066>068-071>073.

&&

UPDATE...BARNES
Hazardous weather outlook, Apr 6, 11:07 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT FRI APR 6 2007

ILZ027>031-036-037-040-041-047>050-071100-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
1107 AM CDT FRI APR 6 2007

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY COLD CONDITIONS CAN BE EXPECTED AGAIN TONIGHT...AS
TEMPERATURES FALL BELOW FREEZING. RESIDENTS THAT ALREADY HAVE
PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER COVERING THEM
OVERNIGHT...OR BRINGING THEM INDOORS.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

OVERNIGHT LOW TEMPERATURES THROUGH THE WEEKEND ARE ALSO EXPECTED
TO DROP BELOW FREEZING. RESIDENTS SHOULD ONCE AGAIN CONSIDER
KEEPING SENSITIVE PLANTS INDOORS DURING THIS PERIOD.

FLOODING ALONG THE ILLINOIS RIVER WILL BEGIN TO SUBSIDE FROM
PEORIA NORTHWARD...BUT WILL CONTINUE THROUGH THE WEEK DOWNSTREAM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-051>057-061-071100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
1107 AM CDT FRI APR 6 2007

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY COLD CONDITIONS CAN BE EXPECTED AGAIN TONIGHT...AS
TEMPERATURES ACROSS THE AREA FALL BELOW FREEZING. RESIDENTS THAT
ALREADY HAVE PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER
COVERING THEM OVERNIGHT...OR BRINGING THEM INDOORS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

OVERNIGHT LOW TEMPERATURES THROUGH THE WEEKEND ARE ALSO EXPECTED
TO DROP BELOW FREEZING. RESIDENTS SHOULD ONCE AGAIN CONSIDER
KEEPING SENSITIVE PLANTS INDOORS DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-071100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1107 AM CDT FRI APR 6 2007

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY COLD CONDITIONS CAN BE EXPECTED AGAIN TONIGHT...AS
TEMPERATURES ACROSS THE AREA FALL BELOW FREEZING. RESIDENTS THAT
ALREADY HAVE PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER
COVERING THEM OVERNIGHT...OR BRINGING THEM INDOORS.

FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH...AND
EMBARRAS RIVERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

OVERNIGHT LOW TEMPERATURES THROUGH THE WEEKEND ARE ALSO EXPECTED
TO DROP BELOW FREEZING. RESIDENTS SHOULD ONCE AGAIN CONSIDER
KEEPING SENSITIVE PLANTS INDOORS DURING THIS PERIOD.

RIVER FLOODING WILL SUBSIDE AS THE WEEKEND PROGRESSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:54 AM CDTHard Freeze WarningILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more10 hr
Apr 6, 1:42 PM CDTFreeze WarningILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more43 hr

Nearby

Freeze Warnings in Illinois, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.